# SDR DL76G010671

- Difficulty date: April 23, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 10,784 hours, 1,738 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Defective
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

IN FLT NOTICED ELEC BURNING SMELL IN COCKPIT, NO ODOR IN THE CABIN. SHUT DOWN RECIR FAN, SMELL WENT AWAY. FOUND FWD EXHAUST FAN MSG ON EICAS REPLACED FWD EQUIPT EXHAUST FAN. SYS OPS CKS GOOD NO ODOR IN COCKPIT.
